# SDR SWAA2024121660490

- Difficulty date: November 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR EXISTING REPAIR AT LOWER CUTOUT IS MISSING THE REPAIR FILLER.<[01] FABRICATED AND INSTALLED REPAIR FILLER IAW SRM 53-10-15-2R-4;[02] AUDIT C/W
